# SDR AALA20010221

- Difficulty date: February 6, 2001
- Submitted: March 29, 2001
- Operation: Air carrier
- Aircraft: N395AN
- Make and model: Boeing 767323
- Aircraft serial: 29432
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 29 AB INOPERATIVE.  RE-PINNED EMERGENCY EXIT LIGHT CONNECTOR AT SIDE WALL.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
